# SDR SCNA96057

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab Fitting
- Part number: 6521740501
- Condition: Corroded
- Location: Inbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AILERON TRIM TAB CONTROL FITTING WAS FOUND CORRODED.  REMOVED AND REPLACED WITH NEW FITTINGS IN ACCORDANCE WITH B727 MM, 27-10-11.
